Alert archive / Alabama / Freeze Watches in 2012

Freeze Watch 2, NWS Mobile, AL

November 23, 20125 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this freeze watch at Nov 23, 2012, 3:49 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 25, 2012, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 23, 2012, 3:49 AM CST (09:49 UTC)
In effect from
Nov 25, 2012, 12:00 AM CST
Expired
Nov 24, 2012, 3:38 AM CST
In force
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2086 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WWUS74 KMOB 230949
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 AM CST FRI NOV 23 2012

...FIRST WIDESPREAD FREEZE LIKELY LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING...

.COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION BY
SATURDAY NIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL
RESULT IN TEMPERATURES DROPPING AT OR BELOW FREEZING OVER THE
MAJORITY OF THE REGION...WITH THE EXCEPTION BEING ALONG THE IMMEDIATE
COAST.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232200-
/O.NEW.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
349 AM CST FRI NOV 23 2012

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...26 TO 32 DEGREES. 34 TO 38 DEGREES CLOSE TO THE
  COAST. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. 

&&

$$
3 follow-up statements
054 
WWUS74 KMOB 232138
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CST FRI NOV 23 2012

...FIRST WIDESPREAD FREEZE LIKELY TO IMPACT THE REGION LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING...

.COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION
BY SATURDAY NIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...
AND A DRY AIRMASS WILL LIKELY RESULT IN TEMPERATURES DROPPING AT OR
BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION
BEING LOCATIONS ALONG THE IMMEDIATE COAST.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-240600-
/O.CON.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
338 PM CST FRI NOV 23 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURE...25 TO 30 DEGREES ACROSS MUCH OF THE REGION...EXCEPT
  33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD.

&&

$$
454 
WWUS74 KMOB 240527
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1127 PM CST FRI NOV 23 2012

...FIRST WIDESPREAD FREEZE LIKELY TO IMPACT THE REGION LATE
SATURDAY NIGHT AND EARLY SUNDAY MORNING...

.COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION
BY SATURDAY NIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...
AND A DRY AIRMASS WILL LIKELY RESULT IN TEMPERATURES DROPPING TO OR
BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION
BEING LOCATIONS ALONG THE IMMEDIATE COAST.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241330-
/O.CON.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1127 PM CST FRI NOV 23 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURE...25 TO 30 DEGREES ACROSS MUCH OF THE REGION... 
  EXCEPT 33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. ANIMALS
WILL ALSO NEED EXTRA PROTECTION FROM THE COLD.

&&

$$
751 
WWUS74 KMOB 240938
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 AM CST SAT NOV 24 2012

...FIRST WIDESPREAD FREEZE TO IMPACT THE REGION LATE TONIGHT 
THROUGH EARLY SUNDAY MORNING...

.COLD HIGH PRESSURE WILL MOVE DIRECTLY OVER THE REGION TONIGHT. THE
COMBINATION OF CLEAR SKIES...LIGHT WINDS... AND A DRY AIRMASS WILL
RESULT IN TEMPERATURES DROPPING TO OR BELOW FREEZING OVER THE
MAJORITY OF THE REGION...WITH THE EXCEPTION BEING LOCATIONS ALONG THE
IMMEDIATE COAST.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-242200-
/O.UPG.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/
/O.NEW.KMOB.FZ.W.0002.121125T0500Z-121125T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
338 AM CST SAT NOV 24 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CST
SUNDAY.  

* TEMPERATURE...LOWS OF 25 TO 30 DEGREES ACROSS MUCH OF THE REGION...
  EXCEPT 33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM 
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Nov 22, 11:52 PM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 22, 11:52 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1152 PM CST THU NOV 22 2012

.AVIATION [23.06Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CEILING
CONDITIONS EXPECTED THROUGH 24/06Z. SCATTERED VERY LOW CLOUDS ARE
FORECAST AT KMOB AND KBFM WHILE FOG DEVELOPS OVERNIGHT...WITH TEMPO
LIFR FOG CONDITIONS FOR KMOB...TEMPO IFR FOG CONDITIONS FOR
KBFM...AND TEMPO MVFR FOG CONDITIONS FOR KPNS FROM 23.09Z TO 23.12Z.
BROKEN HIGH CLOUDS AROUND 25000 FEET MIXED WITH SCATTERED LOW CLOUDS
AROUND 3000 FEET AFTER 23.15Z. WINDS WILL BE NEARLY CALM
OVERNIGHT...THEN PICKING UP OUT OF THE WEST OR WEST-NORTHWEST AROUND
6 TO 9 KNOTS AFTER SUNRISE FRIDAY. /22

.PREV DISCUSSION... /ISSUED 359 PM CST THU NOV 22 2012/

SHORT TERM...[TONIGHT THROUGH SATURDAY NIGHT]...SHORTWAVE RIDGING
ALOFT CONTINUES TO BUILD FROM THE WESTERN GULF TO THE TENNESSEE
VALLEY THIS AFTERNOON...BETWEEN AN UPPER LEVEL TROUGH LOCATED ACROSS
THE WESTERN ATLANTIC OCEAN...AND THE NEXT APPROACHING SHORTWAVE
TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS. A SURFACE RIDGE OF HIGH
PRESSURE MEANWHILE RESIDES ACROSS MUCH OF THE DEEP SOUTH THIS
AFTERNOON. TEMPERATURES GENERALLY RANGE BETWEEN 70-75 DEGREES ACROSS
THE REGION THIS AFTERNOON...AS HIGH CLOUDS ARE GRADUALLY SPREADING IN
FROM WEST TO EAST.

SHORTWAVE RIDGING WILL GRADUALLY FLATTEN TONIGHT AS THE CENTRAL/
SOUTHERN PLAINS SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT GRADUALLY
MAKE EASTWARD PROGRESS TOWARD THE OHIO/TENNESSEE VALLEYS AND THE
ARKLATEX REGION. THE SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN
INTACT ACROSS OUR FORECAST AREA OVERNIGHT...UNDERNEATH MOSTLY CLEAR
SKIES. WE HAVE CONTINUED TO TREND LOW TEMPERATURES A COUPLE OF
DEGREES BELOW THE COOLEST GUIDANCE ACROSS MOST LOCATIONS...THOUGH
LOWS MAY NOT BE QUITE AS COOL GIVEN SLIGHTLY HIGHER SURFACE
DEWPOINTS. PATCHY FOG WILL BE POSSIBLE AGAIN EARLY FRIDAY MORNING...
AND LEFT MENTION IN THE WEATHER GRIDS ACROSS MOST AREAS. ANOTHER MILD
DAY IS EXPECTED FRIDAY IN ADVANCE OF THE APPROACHING SHORTWAVE TROUGH
AND COLD FRONT. FRONTAL PASSAGE LOOKS TO SPREAD FROM NORTHWEST TO
SOUTHEAST ACROSS THE REGION LATE FRIDAY AFTERNOON INTO FRIDAY
EVENING. CLOUD COVER WILL INCREASE ALONG THE FRONT...WITH EVEN A FEW
SPRINKLES POSSIBLE...BUT THE PROBABILITY OF MEASURABLE PRECIPITATION
SHOULD REMAIN LESS THAN 20 PERCENT...SO WE WILL KEEP A DRY FORECAST
INTACT. SURFACE HIGH PRESSURE CENTERED IN THE VICINITY OF ARKANSAS
AND OKLAHOMA LATE FRIDAY WILL BUILD EAST/SOUTHEAST TOWARD THE GULF
COAST SATURDAY AND SATURDAY NIGHT. CLEARING SKIES AND MUCH DRIER AIR
WILL SPREAD TOWARD THE REGION DURING THIS TIME FRAME. TEMPERATURES
WILL AVERAGE AROUND 60 DEGREES FOR HIGHS SATURDAY...AND THE FIRST
WIDESPREAD FREEZE MAY IMPACT MUCH OF OUR FORECAST AREA SATURDAY NIGHT
AND EARLY SUNDAY MORNING. A FREEZE WATCH WILL LIKELY BECOME NECESSARY
WITHIN THE NEXT 12-24 HOURS. /21

LONG TERM...[SUNDAY THROUGH THURSDAY]...DRY MAINLY ZONAL FLOW ALOFT
SHOULD PREVAIL SUNDAY...WITH A CONTINUED COOL/DRY AIRMASS REMAINING
PLACE ACROSS THE REGION. A LOW LEVEL RETURN FLOW SHOULD COMMENCE LATE
SUNDAY INTO MONDAY IN ADVANCE OF THE NEXT SHORTWAVE TROUGH THAT WILL
BEGIN TO TAKE SHAPE ACROSS THE ARKLATEX REGION AND MISSISSIPPI
VALLEY. DEEP LAYER MOISTURE AND LIFT WILL CONTINUE TO SPREAD EASTWARD
TOWARD OUR FORECAST AREA AHEAD OF THIS FEATURE LATE MONDAY INTO
TUESDAY. RAIN/THUNDERSTORM CHANCES WILL INCREASE ACROSS WESTERN
PORTIONS OF THE FORECAST AREA MONDAY AFTERNOON...WITH POPS TICKING UP
ACROSS THE REMAINDER OF THE REGION MONDAY NIGHT INTO TUESDAY MORNING.
WE KEPT PRECIPITATION PROBABILITIES CAPPED AROUND 50 PERCENT DURING
THIS TIME FRAME...BUT AS CONFIDENCE ON TIMING INCREASES...POPS MAY
INCREASE TO THE LIKELY CATEGORY OVER THE NEXT FEW FORECAST CYCLES.
DRY AND COOLER WEATHER SHOULD RETURN LATE TUESDAY INTO WEDNESDAY
WITH CLEARING SKIES IN THE WAKE OF THE UPPER TROUGH/SURFACE COLD
FRONT. /21

MARINE...HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI RIVER
WILL CONTINUE TO SHIFT SOUTH OVER THE NORTH CENTRAL GULF THROUGH
TONIGHT THEN SHIFT EAST LATE FRIDAY INTO SATURDAY IN RESPONSE TO A
MODERATE TO STRONG COLD FRONT MOVING ACROSS THE AREA LATE FRIDAY AND
EARLY FRIDAY NIGHT. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP AHEAD OF
THE FRONT LATE TODAY AND EARLY TONIGHT THEN SHIFT WEST TO NORTHWEST
AND BUILD FRIDAY THROUGH MIDDAY SATURDAY. NORTHERLY WINDS AND SEAS
WILL GRADUALLY SUBSIDE LATE SATURDAY THROUGH EARLY SUNDAY...BECOMING
EAST THEN SOUTHEAST LATE SUNDAY UNTO MONDAY IN RESPONSE TO ANOTHER
STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. SMALL CRAFT SHOULD
EXERCISE CAUTION LATE FRIDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES
MAY BE NEEDED LATE FRIDAY THROUGH EARLY SATURDAY MORNING. /01 JC

FIRE WEATHER...A COLD FRONT WILL PUSH THROUGH THE REGION LATE FRIDAY
AND WILL BRING A COOLER AND MUCH DRIER AIRMASS IN ITS WAKE FOR THE
WEEKEND. AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE
CRITICAL LEVELS AHEAD OF THE FRONT FRIDAY...BUT WILL FALL TO LESS
THAN 30 PERCENT ACROSS MOST LOCATIONS SATURDAY AND SUNDAY AFTERNOONS.
THE LOW RELATIVE HUMIDITY MAY COMBINE WITH OTHER PARAMETERS TO
PRODUCE RED FLAG CONDITIONS ACROSS PORTIONS OF THE REGION THIS
WEEKEND...PARTICULARLY ACROSS THE WESTERN FLORIDA PANHANDLE AND
PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      46  74  39  61  31 /  00  10  05  00  00
PENSACOLA   50  74  42  62  34 /  00  10  05  00  00
DESTIN      53  73  47  61  37 /  00  05  05  00  00
EVERGREEN   41  72  38  58  27 /  00  10  00  00  00
WAYNESBORO  44  72  34  58  27 /  00  10  00  00  00
CAMDEN      42  72  35  58  25 /  00  10  00  00  00
CRESTVIEW   41  75  40  62  27 /  00  10  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 22, 8:54 AM CST, 18 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
854 AM CST THU NOV 22 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
854 AM CST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FREEZE IS LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING AS FAR
SOUTH AS THE CENTRAL PORTION OF THE COASTAL COUNTIES OF ALABAMA.
TEMPERATURES WILL RANGE FROM AS LOW AS 26 DEGREES NORTH OF HIGHWAY
84 TO AROUND THE FREEZING MARK AS FAR SOUTH AS THE I-10 CORRIDOR. A
LIGHT FREEZE IS POSSIBLE SOUTH OF I-10 IN LOW LYING AREAS...BUT THIS
WILL BE SPOTTY. PRECAUTIONS WILL HAVE TO BE TAKEN FOR SENSITIVE
OUTDOOR PLANTS. A LIGHT FREEZE MAY ALSO OCCUR SUNDAY NIGHT WELL AWAY
FROM THE COAST AND NORTHEAST OF A LINE FROM CAMDEN TO EVERGREEN TO
CRESTVIEW.

SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD
FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY.
THE FRONT EXITS THE REGION TUESDAY AFTERNOON OR EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-231500-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
854 AM CST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP LATE FRIDAY NIGHT
AND CONTINUE THROUGH EARLY SUNDAY. HAZARDOUS CONDITIONS FOR SMALL
CRAFT CAN BE EXPECTED OVER THE MARINE AREA LATE FRIDAY NIGHT THROUGH
SUNDAY MORNING.

SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD
FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY.
GUSTY WINDS POSSIBLY UP TO GALE FORCE...FREQUENT LIGHTNING AND
PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 3:26 PM CSTFire Weather WatchMOB14 hr
Nov 23, 4:06 AM CSTSmall Craft AdvisoryMOB30 hr

Nearby

Freeze Watches in Alabama, 2012Freeze Watches in Mississippi, 2012Freeze Watches in Florida, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.